RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 3, Pages 315–319 (Mi tmf3842)  

Bounds on the elastic scattering amplitudes of weakly interacting particles

Yu. S. Vernov


Abstract: A bound on the maximal possible growth of the sum of the $\nu e$ and $\widetilde{\nu} e$ forward elastic scattering amplitudes is obtained.

Full text: PDF file (453 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:3, 846–848

Bibliographic databases:

Received: 11.09.1973

Citation: Yu. S. Vernov, “Bounds on the elastic scattering amplitudes of weakly interacting particles”, TMF, 20:3 (1974), 315–319; Theoret. and Math. Phys., 20:3 (1974), 846–848

Citation in format AMSBIB
\Bibitem{Ver74}
\by Yu.~S.~Vernov
\paper Bounds on the elastic scattering amplitudes of weakly interacting particles
\jour TMF
\yr 1974
\vol 20
\issue 3
\pages 315--319
\mathnet{http://mi.mathnet.ru/tmf3842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=464955}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 3
\pages 846--848
\crossref{https://doi.org/10.1007/BF01040165}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3842
  • http://mi.mathnet.ru/eng/tmf/v20/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    Full text:58
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020